RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 1  


Partial Differential Equations
Boundary properties of integrals of Cauchy type. The $L_p$ case
A. V. Aleksandrov, A. P. Soldatov
3
Analytic continuations of solutions of boundary value problems for the stationary wave equation
V. F. Apel'tsin
8
A parabolic boundary value problem in a domain of simple form
E. A. Baderko
17
Spinor systems
V. S. Vinogradov
22
Stabilization of the solution of the Cauchy problem for the iterated heat equation
V. N. Denisov
29
The Lavrent'ev effect and averaging of nonlinear variational problems
V. V. Zhikov
42
A nonlocal boundary value problem for a stationary Stokes system in a multiply connected domain
N. A. Zhura
51
Solution of a problem in the theory of the Frankl' problem for equations of mixed type
N. Yu. Kapustin, K. B. Sabitov
60
A nonlocal boundary value problem for an equation of mixed type
M. G. Karatopraklieva
68
The basis property of root vectors of loaded second-order differential operators on an interval
I. S. Lomov
80
Solution of degenerate equations by means of biorthogonal series
E. I. Moiseev
94
Local solvability of differential equations in spaces of multivalued analytic functions
V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov
103
Determination of the evolution of a parameter in an abstract parabolic equation
A. I. Prilepko, D. G. Orlovskii
114
On the scattering problem for the Schrödinger operator with singular potential in the two-dimensional case. II
V. S. Serov
120
The method of cut-off functions in the theory of nonlocal problems
A. L. Skubachevskii
128
The method of operator pencils in boundary value problems of conjugation for a system of elliptic equations
Yu. G. Smirnov
140
Nonlinear hyperbolic systems with two independent variables
D. V. Tunitsky
147

Short Communications
Bi-orthogonal expansions of a nonselfadjoint Schrödinger operator
R. R. Ashurov
156
Necessary and sufficient condition for the completeness of a system of functions
B. T. Bilalov
158
On the asymptotic behavior with respect to the small parameter of solutions of a fourth-order nonlinear evolution system that admits an $L$-$A$ representation
A. V. Il'ina
161
Finiteness of the number of conditions for the agreement of the Cauchy problem for overdetermined systems of linear differential equations
M. V. Korovina
163
Limit relations between solutions of some equations of hyperbolic, parabolic and elliptic types
V. D. Repnikov
165
On the membership in class $V_2^{1,0}$ of the classical solution of a mixed problem for second-order parabolic systems
È. K. Safiev
167
The Neumann problem for the biharmonic equation
Choi Sung Bong
169
A problem of contact heat conduction
V. N. Sheveleva
172
Convergence of the collocation and the quadrature-interpolation method for singular integro-differential equations on a Lyapunov contour
V. N. Seichuk
174
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019